Unpredictable solutions of compartmental quasilinear differential equations

Akhmet, Marat
Tleubergenova, Madina
Zhamanshin, Akylbek
In the present research, quasilinear differential equations with compartmental periodic unpredictable coefficients and perturbations are investigated. The compartmental periodic unpredictable functions present a new type of recurrency. The problem of existence and uniqueness of unpredictable solutions is studied for the systems. Numerical simulations which illustrate chaotic and periodic behavior in outputs of the dynamics are provided.
Carpathian Journal of Mathematics
Citation Formats
M. Akhmet, M. Tleubergenova, and A. Zhamanshin, “Unpredictable solutions of compartmental quasilinear differential equations,” Carpathian Journal of Mathematics, vol. 40, no. 1, pp. 1–13, 2024, Accessed: 00, 2024. [Online]. Available: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85177807434&origin=inward.